| Model Number |
HT70 PLUS |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ht70 ventilator battery was low.Patient involvement information was not provided by the customer.The service engineer (se) replaced the battery.The ventilator was reported to be working satisfactorily.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.